Riemannian geometry as determined by the volumes of small geodesic balls

A. Gray University of Maryland, College Park, Maryland, USA L. Vanhecke Katholieke Universiteit Leuven, Leuven, Belgium

TBD mathscidoc:1701.331545

Acta Mathematica, 142, (1), 157-198, 1978.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 86 ]
@inproceedings{a.1978riemannian,
  title={Riemannian geometry as determined by the volumes of small geodesic balls},
  author={A. Gray, and L. Vanhecke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248426219254},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={157-198},
  year={1978},
}
A. Gray, and L. Vanhecke. Riemannian geometry as determined by the volumes of small geodesic balls. 1978. Vol. 142. In Acta Mathematica. pp.157-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248426219254.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved